# SDR GTIA2022032436339

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Panel
- Part number: D532326942000
- Condition: Gouged
- Part time: 43,724 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE ON FUSELAGE SKIN PNL FINAL FR. 27-28 AND STR 39LH-40LH DE. L= 35MM W= 3MM D= 1.2MM REF-01279970301 GENERATED REF LTPR NRI 5001145967-0010.-REVIEWED NR# 5001145967-0010 AND TC 1003703926-0010. REPAIR WAS ACCOMPLISHED I.A.W SPIRIT EO 5321-2214 REV. 00, WITH RE-INSPECTION REQUIREMENT OF 60000 FC/ 120000 FH FROM TIME OF AOL/REPAIR EMBODIMENT SUBSEQUENT INSP: TBD, METHOD: TBD REF 53-21-11-205-060 REV. 140. SDR CREATED
